RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2012, Issue 5, Pages 11–13 (Mi pdma50)  

Theoretical Foundations of Applied Discrete Mathematics

Estimates for the number of Boolean functions having affine or quadratic approximations with a given accuracy

A. M. Zubkov, A. A. Serov

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow

Abstract: Boolean functions having affine or quadratic approximations with a given accuracy are considered. Two-sided inequalities for the number of such functions are obtained by means of inclusion-exclusion formula and estimates of binomial distribution tails.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139


Full text: PDF file (392 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.7

Citation: A. M. Zubkov, A. A. Serov, “Estimates for the number of Boolean functions having affine or quadratic approximations with a given accuracy”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 11–13

Citation in format AMSBIB
\Bibitem{ZubSer12}
\by A.~M.~Zubkov, A.~A.~Serov
\paper Estimates for the number of Boolean functions having affine or quadratic approximations with a~given accuracy
\jour Prikl. Diskr. Mat. Suppl.
\yr 2012
\issue 5
\pages 11--13
\mathnet{http://mi.mathnet.ru/pdma50}


Linking options:
  • http://mi.mathnet.ru/eng/pdma50
  • http://mi.mathnet.ru/eng/pdma/y2012/i5/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:126
    Full text:70
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019